# SDR ASOA2015040912565

- Difficulty date: March 15, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BS 477-581 HAS CORROSION.  FABRICATED SEAT TRACK AT RBL 9, FS 477-581, COMPLIED WITH EC/TC REO 670-53-000-343, AND GREO 670-53-000-343.  REMOVED SEAT TRACK AT RBL9, FS 477-581.  INSTALLED SERVICABLE SEAT TRACK AT RBL 9, FS. 477-581 IAW AMM 5300-49-400-201-A01.
